Mathematical model of dengue virus with predator-prey interactions

Sarinah Banu Mohamed Siddik, and Farah Aini Abdullah, and Ahmad Izani Md. Ismail, (2020) Mathematical model of dengue virus with predator-prey interactions. Sains Malaysiana, 49 (5). pp. 1191-1200. ISSN 0126-6039

[img] PDF

Official URL:


In this paper, a mathematical model of dengue incorporating two sub-models that: describes the linked dynamics between predator-prey of mosquitoes at the larval stage, and describes the dengue spread between humans and adult mosquitoes, is formulated to simulate the dynamics of dengue spread. The effect of predator-prey dynamics in controlling the dengue disease at the larval stage of mosquito populations is investigated. Stability analysis of the equilibrium points are carried out. Numerical simulations results indicate that the use of predator-prey dynamics of mosquitoes at the larval stage as biological control agents for controlling the larval stage of dengue mosquito assists in combating dengue virus contagion.

Item Type:Article
Keywords:Dengue virus; Endemic equilibrium; Numerical simulation; Predator-prey
Journal:Sains Malaysiana
ID Code:15411
Deposited By: ms aida -
Deposited On:19 Oct 2020 08:32
Last Modified:23 Oct 2020 01:42

Repository Staff Only: item control page